Hello MissJane. Yes, theres almost a 100% probabilty that you will go through withdrawal. Things such as rapid heat beat, nausea, sweating, headaches, stomach aches etc etc. The best and safest way to stop taking zolpidem would be to taper it. You might want to talk to your doctor about what might be the best way to go about it. I could suggest a plan, but I don't know how long you've been taking it, and that plays in as a factor.best to you.
- Zolpidem Information for Consumers
- Zolpidem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zolpidem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2011 • 2 answers
Posted 12 Jun 2013 • 2 answers
Posted 22 May 2014 • 4 answers
Was taking zolpidem-10mg. from last 6 months. Dr. advised to take sertraline50. want to get rid. how
Posted 25 May 2014 • 1 answer
I have found that taking one 10mg zolpidem only allows for me too sleep 3-4 hours.By increasing the?
Posted 3 Nov 2015 • 2 answers